Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Upper body pain, diarrhea, no relief with hot bath, medicine, massage. Advice?

My whole upper body is hurting, it s like I ve been beaten up, and my joints in my legs, I m stretching , my husband gave me a massage I took a hot bath and taking Advil , nothing works. I m not getting a cold , this has been now for 4 days, weirdly enough I started diarrhea at the same time and even with immdodium doesnt go away
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
It could be a sub-clinical viral infection - causing muscle pain and diarrhoea.
It could be loss of electrolytes (low salt ) from loose stools.
See your GP - have Blood count / ESR / Electrolytes / and Stool analysis
Beware of imodium - especially, if there is fever as also blood, pus in stool.
You will need a lot of fluids wen there is diarrhoea - dehydration could contribute to your picture
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor